# SDR DL757091132

- Difficulty date: June 4, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP FORE FLAP LOWER SKIN SURFACE APROX WS 165 HAS 3 EA SMALL DINGS / COMPLIED WITH ER/A 474949-14 AT SAA SAT ON N/R CARD 132698 DURING HMV
